<  Back to the Polytechnique Montréal portal

Spherical Bessel functions and explicit quadrature formula

Riadh Ghanem Ben and Clément Frappier

Article (1997)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/30129/
Journal Title: Mathematics of computation (vol. 66, no. 217)
DOI: 10.1090/s0025-5718-97-00794-1
Official URL: https://doi.org/10.1090/s0025-5718-97-00794-1
Date Deposited: 18 Apr 2023 15:23
Last Modified: 05 Apr 2024 11:19
Cite in APA 7: Ghanem Ben, R., & Frappier, C. (1997). Spherical Bessel functions and explicit quadrature formula. Mathematics of computation, 66(217), 289-296. https://doi.org/10.1090/s0025-5718-97-00794-1



Repository Staff Only

View Item View Item